MathSciNet Relay Station
MathSciNet bibliographic data
MR502644 20D05 (20D06)
Reifart, Arthur On finite simple groups with large extraspecial subgroups. I. J. Algebra 53 (1978), no. 2, 452–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement